Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 791026, 10 pages
http://dx.doi.org/10.1155/2012/791026
Research Article

The Analytical and a Higher-Accuracy Numerical Solution of a Free Boundary Problem in a Class of Discontinuous Functions

Department of Mathematics and Computing, Beykent University, 34396 Istanbul, Turkey

Received 8 July 2011; Revised 10 September 2011; Accepted 8 October 2011

Academic Editor: Ezzat G. Bakhoum

Copyright © 2012 Bahaddin Sinsoysal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bahaddin Sinsoysal, “The Analytical and a Higher-Accuracy Numerical Solution of a Free Boundary Problem in a Class of Discontinuous Functions,” Mathematical Problems in Engineering, vol. 2012, Article ID 791026, 10 pages, 2012. doi:10.1155/2012/791026